# SDR SWAA2020030942280

- Difficulty date: February 26, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB RIB AT STAB STA 129.50, 2ND STIFFENER IS CRACKED.         REPAIRED DAMAGE TO R/H HORIZ STAB INSPAR RIB AT STAB STA 129.50, 2ND VERTICAL STIFFENER, IAW SRM 55-10-09-2R4 AND SRM 55-10-09-2R5
